# SDR ASAA11510703

- Difficulty date: November 20, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,715 hours, 5,402 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 143A9455Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER ATTACH ANGLE CORRODED BS 500G BS 500I RBL 22 LBL 22.  REPLACED ANGLE IAW B737 800 SRM 51 40 02 AND 51 40 05.
